# SDR REXA2012050800615

- Difficulty date: May 8, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 10,693 hours, 6,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY TRACK LIGHTING IMPROPERLY INSTALLED.  REPOSITIONED LEFT AFT SECTION OF EMERGENCY FLOOR TRACK LIGHTING.
